# SDR GTIA2019090934610

- Difficulty date: September 9, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 53,027 hours, 24,812 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT FLIGHT ATTENDANTS COULD SMELL A SWEET SMELL LIKE TRANSMISSION FLUID. TROUBLESHOOTING ACCOMPLISHED IAW TSM 05-50-00-810-831-A. PERFORMED WALKAROUND NO FLUID LEAKS NOTED. PERFORM PACK BURNOUT (1 & 2 INDIVIDUALLY) NO SMELLS NOTED. CAUSE OF COS IS MISC TYPE 9, NO ODOR SMELLED IN AFT LAV, GALLEY CABIN. A/C OK FOR SVC.
